| Model Number |
125035 |
| Medical Device Problem Code |
Deflation Problem (1149)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received a report that prior to use, during inspection, the cuff of an endobronchial tube could not be deflated completely.The customer reported that there was no patient involvement.The sample is expected to be returned for evaluation.
Additional Manufacturer Narrative
Evaluation summary one sample was received for analysis and the reported issue could not be confirmed.A visual inspection was performed and it was observed all the components were assembled according to manufacturing process.A inflation/deflation test was performed, air was applied to the cuff and it was observed the cuff held the air and no deformations or anomalies.If information is provided in the future, a supplemental report will be issued.